Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1990, Volume 311, Number 2, Pages 265–270 (Mi dan6699)  

MATHEMATICS

The “time substitution” variation in optimal control

A. A. Agrachev, R. V. Gamkrelidze

All-Union Institute for Scientific and Technical Information of USSR Academy of Sciences, Moscow

Full text: PDF file (640 kB)

English version:
Doklady Mathematics, 1990, 41:2, 227–231

Bibliographic databases:
UDC: 517.977
Received: 22.12.1988

Citation: A. A. Agrachev, R. V. Gamkrelidze, “The “time substitution” variation in optimal control”, Dokl. Akad. Nauk SSSR, 311:2 (1990), 265–270; Dokl. Math., 41:2 (1990), 227–231

Citation in format AMSBIB
\Bibitem{AgrGam90}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper The ``time substitution'' variation in optimal control
\jour Dokl. Akad. Nauk SSSR
\yr 1990
\vol 311
\issue 2
\pages 265--270
\mathnet{http://mi.mathnet.ru/dan6699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1075512}
\zmath{https://zbmath.org/?q=an:0723.49023}
\transl
\jour Dokl. Math.
\yr 1990
\vol 41
\issue 2
\pages 227--231


Linking options:
  • http://mi.mathnet.ru/eng/dan6699
  • http://mi.mathnet.ru/eng/dan/v311/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021